Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Went for per term labor, got turmaline, had brown color mucus, now diaherrea with back pain & lower abdominal cramping? Normal?

I was at the hospital 3 days ago for perterm labor. I got 3 shots of turbaline.. I think that's how you spell it.. it was to stop my ccontractions I lost parts of my mucus plug this after noon. Its sunday april 7th, It had brown color to it and now I have diaherrea with back pain & lower abdominal cramping? I just turned 36 weeks today. . Is this normal??
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response

Hi thanks for your question.
You started with preterm labour and 3 injections of terbutaline were given to you. Now you’re having lot of mucus plugs brown coloured, abdominal pain and diarrhea. These are not side effects of terbutaline.Terbutaline is bronchodilator used for bronchial asthma, but it does help in preventing premature labour. Most probably you have developed intestinal infection and consultation with treating gynecologist is advisable.
Hope this answers your question.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor